# SDR ASAA0873504

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT T FOUND CORRODED AT BS 887 LBL 9 RBL 22.  CORROSION IN AFT CARGO PIT ON FLOOR SUPPORT T BLENDED OUT AND FOUND BEYOND LIMIT.  NEW PART INSTALLED IAW B737 700 SRM 20 50 11.
